| Model Number |
60005 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
09/14/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Site reported the light adjustable lens was explanted from the patient's eye as the patient did not return for light treatments following cataract surgery, and the lens was not functioning properly.Another lal was implanted during the exchange on (b)(6) 2021.Rxsight's first awareness of the event occurred on 10/1/2021.Device history record for the lens was reviewed.No issues were noted.The lens has not yet been received for evaluation.
Event or Problem Description
Site reported the light adjustable lens was explanted from the patient's eye as the patient did not return for light treatments following cataract surgery, and the lens was not functioning properly.Another lal was implanted during the exchange on (b)(6) 2021.Rxsight's first awareness of the event occurred on 10/1/2021.
Additional Manufacturer Narrative
Site reported the light adjustable lens was explanted from the patient's eye as the patient did not return for light treatments following cataract surgery, and the lens was not functioning properly.Another lal was implanted during the exchange on (b)(6) 2021.Rxsight's first awareness of the event occurred on 10/1/2021.The lens was not saved after explant.The site discarded the lens.
Event or Problem Description